Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

April 9, 2019Lumpkin County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 9, 2019, 3:25 PM EDT for Lumpkin County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2019, 3:25 PM EDT (19:25 UTC)
Expired
Apr 9, 2019, 4:00 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

County Lumpkin County, GA

The radar

The Atlanta radar (KFFC), 143 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

049 
WWUS82 KFFC 091925
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
325 PM EDT TUE APR 9 2019
 
GAZ006>008-014-092000-
Gilmer GA-Dawson GA-Union GA-Fannin GA-
325 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...WESTERN
DAWSON...SOUTHWESTERN UNION AND SOUTHEASTERN FANNIN COUNTIES UNTIL
400 PM EDT...

At 325 PM EDT...a line of strong thunderstorms was along a line
extending from Jones Creek to near Stover Creek Shelter to near
Pisgah to near Fausett Lake...and moving north at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent 
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Amicalola Falls State Park, Dial, Springer Mountain Shelter, Len
Foote Hike Inn, Margret, Pisgah, Black Gap Shelter, Stover Creek
Shelter, Hawk Mountain Shelter, Jones Creek and Fausett Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3488 8410 3480 8396 3469 8410 3466 8412
      3465 8416 3461 8419 3458 8419 3456 8421
      3439 8421 3443 8426 3447 8426 3447 8431
      3448 8433 3453 8434 3471 8433
TIME...MOT...LOC 1925Z 195DEG 10KT 3484 8408 3469 8426 3469 8426 3449
8428

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 9, 1:52 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 9, 1:52 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
152 PM EDT Tue Apr 9 2019

.PREV DISCUSSION... /Issued 1129 AM EDT Tue Apr 9 2019/

UPDATE...
The upper low is slowly trekking across portions of south
alabama. Have made minor tweaks to hourly POPs over the next
several hours, but overall the forecast is on track with scattered
to numerous showers and thunderstorms.

PREV DISCUSSION... /Issued 407 AM EDT Tue Apr 9 2019/

SHORT TERM /Today through Wednesday/...
An upper level low in conjunction with a surface a low centered over
eastern central Mississippi and western Alabama is expected to
continue to track east through the day today. A front is expected to
push through the area followed by the center of the surface low
later this afternoon.

Ongoing showers with embedded thunderstorms across central Georgia
are expected to spread north and east across the area through the
morning hours before more scattered showers and isolated
thunderstorms are expected again this afternoon and evening. A few
storms may become strong to severe today, with the best chances
across east and central Georgia. The main threats with any stronger
storms will be damaging winds and hail. SPC has included much of
eastern and central Georgia in a Slight Risk for severe storms.
Rainfall totals through tonight are expected to range from half an
inch to about an inch with locally higher amounts possible with any
stronger storms. As the low pushes across the area, showers and
thunderstorms are expected to come to an end overnight tonight
pushing east out of the area. High temperatures this afternoon will
be in the 70s with some spots reaching the 80s further south. Lows
overnight are still above average but are expected to be cooler than
previous nights with lows in the upper 40s across the mountains and
50s/low 60s elsewhere.

As the upper level trough moves out of the southeast on Wednesday,
high pressure moves in and a wedge expected to build into the
northeastern portion of the CWA. Overall, Wednesday is expected to
be dry with high temperatures in the 70s and 80s across the area.

Reaves

LONG TERM /Wednesday Night through Monday/...  /Issued 407 AM EDT
Tue Apr 9 2019/
The beginning of the long term starts out in between systems with
dry and stable weather. The first of two short waves and
associated surface cold front will move across the southeast
Thursday night and Friday bringing increasing chances of showers
and thunderstorms Thursday night and Friday with the best chances
across north Georgia. The cold front stalls across central Georgia
Friday night and Saturday as the next short wave and cold front
develops over the southern plains. This system will move across
the CWA Sunday bringing increasing CAPES and shear Sunday. The
main focus for strong to severe storms will be along and ahead of
the cold front that will move across the CWA Sunday. Drier air
spreads across the CWA Sunday night and Monday.

17

&&

.AVIATION...
18Z Update...

MVFR/VFR CIGs across the area will deteriorate to MVFR with ant
TSRA, expected 19-01Z across the TAF sites. Gusty variable winds
will be possible in and around storms. Winds are mostly light,
7kts or less out of the SE and SW, they should favor NE/NW after
00Z before wavering back out of the NE/E during the day Wednesday.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  54  77  53 /  70  40   0   5
Atlanta         74  56  78  59 /  70  20   0   5
Blairsville     72  47  75  51 /  60  20   0   0
Cartersville    75  52  79  55 /  60  20   0   5
Columbus        76  58  82  61 /  80  30   0   5
Gainesville     74  54  75  56 /  70  20   0   5
Macon           76  58  79  54 /  70  50   5   0
Rome            76  52  80  55 /  50  10   0   0
Peachtree City  75  55  80  55 /  70  20   0   5
Vidalia         80  62  79  59 /  60  60  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....17
AVIATION...Reaves
Hazardous weather outlook, Apr 9, 11:10 AM EDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1110 AM EDT Tue Apr 9 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1110 AM EDT Tue Apr 9 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated severe storms possible today, mainly across central and
parts of northeast Georgia.

A strong storm system centered over Mississippi will move eastward
across Georgia today. This will destabilize the atmosphere across
north and central Georgia. The result will be scattered to
numerous showers and thunderstorms, a few of which could be
severe. The main hazards will be damaging winds and large hail.
The potential for severe thunderstorm development should taper off
by 6 pm.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Another strong storm system will move over Georgia late this week
and into the weekend. Scattered to numerous showers and
thunderstorms will develop Thursday night into Saturday. A strong
cold front will move across the region Sunday, destabilizing the
atmosphere further. This will result in a few storms becoming
strong to severe, mainly Sunday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 9, 3:07 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
307 PM EDT TUE APR 9 2019

GAZ053-091930-
Coweta GA-
307 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COWETA COUNTY UNTIL
330 PM EDT...

At 307 PM EDT...a strong thunderstorm was centered near Moreland, or
near Newnan...moving east at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Luthersville, Moreland, Turin and East Newnan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8476 3332 8464 3322 8459 3322 8465
      3323 8465 3322 8469 3323 8470 3323 8471
      3322 8472 3322 8477 3329 8482
TIME...MOT...LOC 1907Z 287DEG 10KT 3328 8475

WIND...40MPH
Special weather statement, Apr 9, 3:15 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT TUE APR 9 2019

GAZ111>113-092000-
Toombs GA-Wheeler GA-Montgomery GA-
315 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TOOMBS...SOUTHEASTERN
WHEELER AND MONTGOMERY COUNTIES UNTIL 400 PM EDT...

At 314 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Jordan, moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud-to-
           ground lightning and an enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light, unsecured objects, this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Lyons, Vidalia, Uvalda, Ailey, Higgston, Santa Claus, Alston, Center,
Toombs Central, South Thompson, Rock Springs, Cedar Crossing and
Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3199 8262 3209 8268 3225 8248 3220 8233
      3203 8233
TIME...MOT...LOC 1914Z 234DEG 24KT 3202 8265

HAIL...0.25IN
WIND...50MPH
Special weather statement, Apr 9, 3:21 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT TUE APR 9 2019

GAZ012-013-091945-
Gordon GA-Pickens GA-
321 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GORDON AND PICKENS
COUNTIES UNTIL 345 PM EDT...

At 321 PM EDT...a strong thunderstorm with very intense rainfall was
centered near Hinton, or 7 miles west of Jasper...moving south at 10
mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Fairmount, Ranger, Blaine, Talmadge and
Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3455 8447 3455 8444 3438 8437 3438 8442
      3439 8443 3439 8444 3438 8444 3438 8458
      3441 8458 3441 8473 3454 8472 3456 8450
      3455 8448 3456 8447
TIME...MOT...LOC 1921Z 344DEG 10KT 3448 8456

HAIL...0.75IN
WIND...50MPH
Special weather statement, Apr 9, 3:22 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT TUE APR 9 2019

GAZ069>071-092000-
Lamar GA-Monroe GA-Upson GA-
322 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR...SOUTHWESTERN
MONROE AND NORTHEASTERN UPSON COUNTIES UNTIL 400 PM EDT...

At 321 PM EDT...a strong thunderstorm was over Redbone, moving
northeast at 5 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Barnesville, Yatesville, Aldora, Redbone, Goggins, Collier,
Johnstonville and Brent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3289 8414 3299 8423 3312 8415 3307 8399
      3293 8394
TIME...MOT...LOC 1921Z 232DEG 6KT 3297 8412

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 3:24 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
324 PM EDT TUE APR 9 2019

GAZ073-074-084-092015-
Wilkinson GA-Washington GA-Baldwin GA-
324 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN BALDWIN COUNTIES UNTIL 415
PM EDT...

At 324 PM EDT...a strong thunderstorm was near McIntyre, moving east
at 15 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McIntyre, Oconee and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3283 8297 3285 8326 3293 8329 3305 8310
      3307 8308 3306 8307 3308 8306 3297 8295
TIME...MOT...LOC 1924Z 248DEG 13KT 3290 8321

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 3:25 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 PM EDT TUE APR 9 2019

GAZ006>008-014-092000-
Gilmer GA-Dawson GA-Union GA-Fannin GA-
325 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...WESTERN
DAWSON...SOUTHWESTERN UNION AND SOUTHEASTERN FANNIN COUNTIES UNTIL
400 PM EDT...

At 325 PM EDT...a line of strong thunderstorms was along a line
extending from Jones Creek to near Stover Creek Shelter to near
Pisgah to near Fausett Lake...and moving north at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Amicalola Falls State Park, Dial, Springer Mountain Shelter, Len
Foote Hike Inn, Margret, Pisgah, Black Gap Shelter, Stover Creek
Shelter, Hawk Mountain Shelter, Jones Creek and Fausett Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3488 8410 3480 8396 3469 8410 3466 8412
      3465 8416 3461 8419 3458 8419 3456 8421
      3439 8421 3443 8426 3447 8426 3447 8431
      3448 8433 3453 8434 3471 8433
TIME...MOT...LOC 1925Z 195DEG 10KT 3484 8408 3469 8426 3469 8426 3449
8428

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 6:21 AM EDTRiver Flood WarningFFCMurray, Whitfield16 hr
Apr 9, 9:39 AM EDTSpecial Weather StatementFFCButts, Jasper, Newton36 min
Apr 9, 9:45 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe, Newton30 min
Apr 9, 10:15 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton30 min
Apr 9, 10:35 AM EDTSpecial Weather StatementFFCWalton25 min
Apr 9, 11:06 AM EDTSpecial Weather StatementFFCBarrow, Jackson, Walton39 min
Apr 9, 11:37 AM EDTSpecial Weather StatementFFCBanks, Jackson38 min
Apr 9, 12:02 PM EDTSpecial Weather StatementFFCPolk43 min
Apr 9, 12:11 PM EDTSpecial Weather StatementFFCBanks49 min
Apr 9, 12:19 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson26 min
Apr 9, 12:38 PM EDTSpecial Weather StatementFFCPolk52 min
Apr 9, 12:49 PM EDTFlash Flood WarningFFCBartow, Floyd, Polk6 hr
Apr 9, 12:56 PM EDTSpecial Weather StatementFFCBartow49 min
Apr 9, 1:11 PM EDTSpecial Weather StatementFFCHall49 min
Apr 9, 1:37 PM EDTSpecial Weather StatementFFCBartow, Cherokee38 min
Apr 9, 1:58 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, White47 min
Apr 9, 2:24 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Pickens51 min
Apr 9, 2:43 PM EDTSpecial Weather StatementFFCWheeler47 min
Apr 9, 2:45 PM EDTSpecial Weather StatementFFCDawson, Lumpkin30 min
Apr 9, 2:49 PM EDTSpecial Weather StatementFFCJohnson41 min
Apr 9, 2:51 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Apr 9, 2:51 PM EDTSpecial Weather StatementFFCBaldwin39 min
Apr 9, 2:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Apr 9, 2:59 PM EDTSpecial Weather StatementFFCUnion31 min
Apr 9, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Apr 9, 3:15 PM EDTSpecial Weather StatementFFCMontgomery, Toombs45 min
Apr 9, 3:21 PM EDTSpecial Weather StatementFFCPickens24 min
Apr 9, 3:22 PM EDTSpecial Weather StatementFFCLamar38 min
Apr 9, 3:24 PM EDTSpecial Weather StatementFFCBaldwin51 min
Apr 9, 3:30 PM EDTSpecial Weather StatementFFCFayette30 min
Apr 9, 3:36 PM EDTSpecial Weather StatementFFCMonroe39 min
Apr 9, 3:37 PM EDTSpecial Weather StatementFFCPickens23 min
Apr 9, 3:48 PM EDTSpecial Weather StatementFFCCrawford, Peach42 min
Apr 9, 3:51 PM EDTSpecial Weather StatementFFCLaurens39 min
Apr 9, 4:01 PM EDTSpecial Weather StatementFFCPickens29 min
Apr 9, 4:04 PM EDTSpecial Weather StatementFFCPolk26 min
Apr 9, 4:19 PM EDTSpecial Weather StatementFFCBibb, Houston, Twiggs41 min
Apr 9, 4:29 PM EDTSpecial Weather StatementFFCDouglas31 min
Apr 9, 4:35 PM EDTSpecial Weather StatementFFCBleckley, Pulaski25 min
Apr 9, 4:53 PM EDTSpecial Weather StatementFFCCarroll37 min
Apr 9, 4:58 PM EDTSpecial Weather StatementFFCBleckley47 min
Apr 9, 5:13 PM EDTSpecial Weather StatementFFCTreutlen47 min
Apr 9, 5:26 PM EDTSpecial Weather StatementFFCToombs34 min
Apr 9, 5:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Apr 9, 5:44 PM EDTSpecial Weather StatementFFCWilkinson46 min
Apr 9, 5:47 PM EDTSpecial Weather StatementFFCDodge43 min
Apr 9, 5:56 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox49 min
Apr 9, 5:57 PM EDTSpecial Weather StatementFFCFulton33 min
Apr 9, 6:33 PM EDTSpecial Weather StatementFFCClayton27 min
Apr 9, 6:36 PM EDTSpecial Weather StatementFFCDodge24 min
Apr 9, 6:52 PM EDTSpecial Weather StatementFFCJohnson38 min
Apr 9, 7:03 PM EDTSpecial Weather StatementFFCLaurens27 min
Apr 9, 7:26 PM EDTSpecial Weather StatementFFCTreutlen34 min
Apr 9, 7:35 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Apr 9, 7:55 PM EDTSpecial Weather StatementFFCTreutlen35 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.